# SDR SWIA2019080546125

- Difficulty date: June 12, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR ANGLE FS409+128 - FS559 HAS CORROSION IN MULTIPLE AREAS. REMOVED CORROSION FROM LH PRESSURE FLOOR ANGLE FS409+128 - FS559 IAW REO AND SRM. LEAK CHECKS GOOD.
